# SDR UALA2009022300617

- Difficulty date: February 20, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 59,082 hours, 32,616 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R AFT LOWER CORNER CUTOUT HAS 2 INCH CRACK ON EXTERIOR FUSELAGE SKIN.  MAJOR REPAIR ACCOMPLISHED.  TRIMMED DOUBLERS, TRIPLER & COMPLETED LOCATING HOLES, PLAN TO HAVE ALL PARTS PREPPED.  ALODINED & PRIMED END OF 2ND SHIFT, READY FOR DAYS TO START.  CUT OUT DAMAGE, HFEC, MFG AND INSTALL OUTER, MIDDLE AND INNER PLATE AND FILLER.
